# SDR CALA2025090908651

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550426
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SPOTS WITH EVIDENCE OF SURFACE CORROSION AT FWD WET AREA FLOORBEAM  TOP SURFACE STA 328   RBL 38  TO RBL 58.  REMOVED DAMAGED TEE AND ACCOMPLISHED NEW TEE FABRICATION AT WET AREA FLOORBEAM IAW SRM 51-40-02-0G-0,SRM 53-10-51-2R-7 AND EC-RA 5321-01706.
